ISSN:
 1930-5346

eISSN:
 1930-5338

All Issues

Volume 13, 2019

Volume 12, 2018

Volume 11, 2017

Volume 10, 2016

Volume 9, 2015

Volume 8, 2014

Volume 7, 2013

Volume 6, 2012

Volume 5, 2011

Volume 4, 2010

Volume 3, 2009

Volume 2, 2008

Volume 1, 2007

Advances in Mathematics of Communications

May 2015 , Volume 9 , Issue 2

Select all articles

Export/Reference:

Identifying codes of degree 4 Cayley graphs over Abelian groups
Cristóbal Camarero, Carmen Martínez and Ramón Beivide
2015, 9(2): 129-148 doi: 10.3934/amc.2015.9.129 +[Abstract](946) +[PDF](600.0KB)
Information--bit error rate and false positives in an MDS code
José Gómez-Torrecillas, F. J. Lobillo and Gabriel Navarro
2015, 9(2): 149-168 doi: 10.3934/amc.2015.9.149 +[Abstract](981) +[PDF](524.3KB)
Close values of shifted modular inversions and the decisional modular inversion hidden number problem
Igor E. Shparlinski
2015, 9(2): 169-176 doi: 10.3934/amc.2015.9.169 +[Abstract](1002) +[PDF](318.0KB)
Cyclic orbit codes and stabilizer subfields
Heide Gluesing-Luerssen, Katherine Morrison and Carolyn Troha
2015, 9(2): 177-197 doi: 10.3934/amc.2015.9.177 +[Abstract](1002) +[PDF](449.8KB)
A class of quaternary sequences with low correlation
Nian Li, Xiaohu Tang and Tor Helleseth
2015, 9(2): 199-210 doi: 10.3934/amc.2015.9.199 +[Abstract](989) +[PDF](406.8KB)
Binary codes from reflexive uniform subset graphs on $3$-sets
Washiela Fish, Jennifer D. Key and Eric Mwambene
2015, 9(2): 211-232 doi: 10.3934/amc.2015.9.211 +[Abstract](1070) +[PDF](527.8KB)
Families of nested completely regular codes and distance-regular graphs
Joaquim Borges, Josep Rifà and Victor A. Zinoviev
2015, 9(2): 233-246 doi: 10.3934/amc.2015.9.233 +[Abstract](818) +[PDF](377.9KB)
Cryptanalysis of a noncommutative key exchange protocol
Giacomo Micheli
2015, 9(2): 247-253 doi: 10.3934/amc.2015.9.247 +[Abstract](1070) +[PDF](285.0KB)

2017  Impact Factor: 0.564

Editors

Referees

Librarians

Email Alert

[Back to Top]